MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 4063 STIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 4063 STIMULATION LEAD
Model Number 4063
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 09/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
No device malfunction but patient had a surgery to replace stimulation lead due to a post operative infection.This was a clinical study patient being followed with in a post approval study where the adverse event was first made know to the manufacturer on (b)(6) 2017.Parallel reporting requirement as a commercial patient was initially missed until recently.
 
Event or Problem Description
Follow up report: patient had complete system explant due to infection.Infection was not sterility related but rather caused by patient nicking his neck incision.Infection has resolved.

Brand Name
INSPIRE MODEL 4063 STIMULATION LEAD
Common Device Name
STIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7327475
Report Number3007666314-2018-00005
Device Sequence Number151145
Product Code MNQ
UDI-Device Identifier00855728005017
UDI-Public00855728005017
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number4063
Device Catalogue Number900-001-005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/08/2017
Supplement Date Received by Manufacturer08/08/2017
Initial Report FDA Received Date03/09/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;